# SDR 9507313208

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308US
- Make and model: Airbus A320-211
- Aircraft serial: 107
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: D53231204200
- Condition: Corroded
- Location: Fs 14300-14834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERMEDIATE LAYOVER VISIT, FOUND CORROSION ON THE RIVETS COMMON TO STR 44 BETWEEN FRAMES 33 AND 34.  AFTER REMOVING THE RIVETS, THE STRINGER REVEALED CORROSION ON THE UPPER SURFACE OF THE STRINGER FLANGE COMMON TO THE FUSELAGE SKIN.  REPAIRED PER NWA EA 32-97859.
